# SDR 2004UALA00226

- Difficulty date: March 10, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 33,244 hours, 12,002 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Failed
- Location: Smoke Detectors
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

FLIGHT DIVERTED DUE TO AFT CARGO SMOKE ECAM MESSAGE.  REPLACED SMOKE DETECTOR CONTROL UNIT (SDCU)  AND FOUR AFT CARGO SMOKE DETECTORS.
